# SDR CALA2025111711232

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 38,784 hours, 14,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT SIGNS DO NOT ILLUMINATE.   PREFORMED EMERGENCY LIGHT OPS TEST IAW AMM 33-51-00 OPS CHECKED GOOD.
